# SDR 99ZZZX114

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6805L
- Make and model: Piper PA-31P
- Aircraft serial: 31P7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Pneumatic Pump
- Part time: 420 hours
- Component: Airborne, 842CW
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP SEIZED, SHAFT SHEARED.  SUBMITTER STATED CONTINUE TO HAVE SHORT LIFE WITH THESE PUMPS.
